# SDR USAA2009111993167

- Difficulty date: November 17, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,005 hours, 46,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093340
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - DEN - EEL - PATH EMERGENCY LIGHTING AT ROW 19L IS INOPERATIVE.  REPLACED PATH EMERGENCY LIGHTING  ASSEMBLY AT ROW 19L.
